# SDR USAA920081459

- Difficulty date: August 3, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 26,781 hours, 9,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: 478
- Condition: Leaking
- Location: L2 Door
- Part time: 26,774 hours, 9,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 899 LGA-CLT - EMERGENCY EQUIPMENT - L2 DOOR ASSIST BOTTLE LEAKS.  MAINTENANCE REMOVED AND REPLACED THE L2 DOOR ASSIST ACTUATOR IAW AIRBUS MM 52-11-14.  OPERATIONAL CHECK NORMAL.  (S)
